Even a cursory look at social media demonstrates that there are three main areas of concern around Covid vaccines at the moment: clotting disorders; abnormal menses; and the possibility that those that are vaccinated are shedding that vaccine material.
There are of course other significant concerns not least neurological damage following receipt of the vaccine but, as you will see, that may be as a consequence of one of the other three.
Only one of these concerns is recognised by governments and health agencies at the moment – clotting disorders; the other two are not.
I’m going to try and sketch out what we know about the first; the other two will be for later articles. I’ll attempt to use the scientific and medical literature to help me to do that.
The problem of clots after Covid vaccination was taken more seriously when a preprint paper appeared in Research Square investigating reports “of some vaccine recipients developing unusual thrombotic events and thrombocytopenia”.
The researchers “investigated whether such patients could have a prothrombotic disorder caused by platelet-activating antibodies directed against platelet factor 4 (PF4), as is known to be caused by heparin and sometimes other environmental triggers”.
In short: some of the patients were positive for antibodies to PF4 and the authors concluded that “The AZD1222 [AstraZeneca] vaccine is associated with development of a prothrombotic disorder that clinically resembles heparin-induced thrombocytopenia but which shows a different serological profile”.
They proposed calling this new problem vaccine-induced prothrombotic immune thrombocytopenia (VIPIT). Something tells me that name is going to be changed ASAP.
The authors’ conflict(s) of interest included receiving fees from AstraZeneca’s competitor, Pfizer. This is something we may have to forgive them for, as any help in unravelling this problem is much needed.
Effectively we have two opposing problems here: thrombosis forming a clot that can block a vessel supplying blood to an organ; and thrombocytopenia reducing the number of platelets that are needed to form a clot, causing bleeding, aka haemorrhage. Either of these problems can be very difficult to manage and extremely dangerous, even lethal for the patient — but to have both at the same time!
The combined thrombosis and thrombocytopenia linked to Covid vaccination is being considered as something new and very rare, and if clotting happens in a vital organ … well, we’re seeing the results: young people that should not be dying, are.
Continue reading at UK Column.